Monday, 7 March 2011

The New Do

Shalom:
The story I am about to share is little a month old.
Unless you follow us on facebook.
I started a new medication to kickstart my thryoid once again. Like all medications there are side affects and I expected a few.
But what I didn't expect was the lost of most of my hair.
Monday I started the medication. By friday, I noticed hair, my hair on the floor of the shower. By Saturday night, my hair had drawn up and looked like dread locks. Sunday afternoon, the dread locks began to break off.
In order to even get a comb into my hair, I had to cut the knots. Finally, I asked Mark bad did it look.
At first all he said was: "I will take you to a hair dresser."
Finally, he admitted it was my head looked pretty bad.
The next morning, one week after I started taking the medication, I found my hair covering my pillow. All I could do is cry.
Mark just held me, stroking what was left of my hair. We both thought it was just going to be shaved off and I would have to get a Tina Turner wig.
"I am so sorry, Laini. I hate the way your hair was taken from you."
Soon he was on the phone, calling around and found a place take would take me right away.

So a few hours later, I was sitting in a hairdresser's chair, being told that it wasn't as back as I thought. She gave me a backwards A-line cut (see the above pictures), able to save most of the hair in the front. And told she I needed to get off that medication.
I felt so much better and my beloved even told me that the new hair do was on him.
While it was (and still is) difficult to adjust from haivng hair that went down my back to right at my ears, I am thankful I don't have to wear a wig and blessed to have a husband that understands that woman's hair is her glory, part of what G-d gave her that makes her a woman.
Mark calls my new look sassy. But we both want it to grow back quickly.
Post a Comment